# SDR UALA2010052001707

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,008 hours, 11,613 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78942
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY MISSING AT:1B FWD, 5H FWD, 2B AFT, AND 2H AFT. REPLACED MISSING EMERGENCY LIGHT ASSY: 1B FWD, 5H FWD, 2B AFT, AND 2H AFT, CKD NORMAL ON GROUND.
